# SDR HNAA2013020800035

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 59,901 hours, 66,640 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD GEAR DOOR REMAINED OPEN, AFTER GEAR RETRACTION AND ADVISORY LIGHT REMAINED ILLUMINATED, UNTIL GEAR SELECTED DOWN.  ADJUSTED SENSOR GAP.  R & R ACTUATOR HOOK LINK AND HARDWARE.  R & R BUSHINGS AND HARDWARE AT DOOR CONNECTING ROD TO LEVER. SWUNG GEAR SEVERAL TIMES IAW 32-10-36.  OPS CHECKED GOOD.
